Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thank you for the reply . . . however. . .
Jun 24, 2008

Dr. Pierone, Thank you for your reply to my previous question about Attipla and lipoatrophy. I have been reading a few studies from the CATIE, and other European studies that have recently found their way to America. The studies are on the effects of Sustiva causing lipoatrophy. I was pretty astonished on how great an effect it has on lipoatrophy. Unfortunately I have been on it for more the 5 years either on its own in a combo or in Atripla. I have recently switched to Isentress with Truvada. I hope i can stop any further damage and ONLY HOPE with in the years to come, fat cells return. I have also read your response to someone regarding Sculptra. . i have had sculptra AND Radiesse as well. . Thank you for letting him know about the combo of the 2. It has changed my LIFE and done wonders for me and my self esteem. Just let the people know to find a good PLASTIC SURGEON who is recommended on the Sculptra website. They will know to use the 2. I found a local Plastic Surgeon that was referred by Sculptra. It is an innovative technique and requires someone who is trained in the technique of Sculptra injections. Far different technique then say Botox or even Restalin.

Response from Dr. Pierone

Your comments are much appreciated. You mention studies that have linked Sustiva to lipoatrophy. Do you have the specific studies so I can comment on them? Thanks!



Previous
Gynecomastia starting in person with low body fat
Next
Curious about Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement